# SDR C2XA10CL168

- Difficulty date: November 7, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145
- Aircraft serial: 145612
- Aircraft time: 18,136 hours, 14,323 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 134
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 28,926 hours, 22,247 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 6005 THE CREW REPORTED, UNABLE TO CONTROL PRESSURIZATION IN AUTO OR MANUAL MODE.  MAINTENANCE INSPECTED AND REPLACED THE DIGITAL PRESSURE CONTROLLER.  OPERATIONAL CHECKS WERE GOOD.
